Article contents
On the von Neumann algebras associated to Yang–Baxter operators
Published online by Cambridge University Press: 28 August 2020
Abstract
Bożejko and Speicher associated a finite von Neumann algebra MT to a self-adjoint operator T on a complex Hilbert space of the form $\mathcal {H}\otimes \mathcal {H}$ which satisfies the Yang–Baxter relation and
$ \left\| T \right\| < 1$. We show that if dim
$(\mathcal {H})$ ⩾ 2, then MT is a factor when T admits an eigenvector of some special form.
- Type
- Research Article
- Information
- Proceedings of the Royal Society of Edinburgh Section A: Mathematics , Volume 151 , Issue 4 , August 2021 , pp. 1331 - 1354
- Copyright
- Copyright © The Author(s), 2020. Published by Cambridge University Press on behalf of The Royal Society of Edinburgh
References
- 1
- Cited by